Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Zariski dense surface groups in $\mathrm{SL}(2k+1,\mathbb{Z})$

D Darren Long and Morwen B Thistlethwaite

Geometry & Topology 28 (2024) 1153–1166
Abstract

We show that for all k, SL (2k + 1, ) contains surface groups which are Zariski dense in SL (2k + 1, ).

Keywords
surface groups, integral representations, Hitchin component, Zariski dense
Mathematical Subject Classification
Primary: 22E40
Secondary: 20C15, 20H10
References
Publication
Received: 21 July 2021
Accepted: 17 August 2022
Published: 10 May 2024
Proposed: Anna Wienhard
Seconded: Martin R Bridson, Mladen Bestvina
Authors
D Darren Long
Department of Mathematics
University of California, Santa Barbara
Santa Barbara, CA
United States
Morwen B Thistlethwaite
Department of Mathematics
University of Tennessee
Knoxville, TN
United States

Open Access made possible by participating institutions via Subscribe to Open.